Publication
Title
Dualizing complexes of noetherian complete algebras via coalgebras
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2014
ISSN
0092-7872
Volume/pages
42:1(2014), p. 271-285
ISI
000325788500020
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.12.2013
Last edited 15.10.2018
To cite this reference